Keisuke SHINOHARA


Millimeter Wave Antennas with Gaussian Radiation Patterns
Ronan SAULEAU Philippe COQUET Keisuke SHINOHARA Jean-Pierre DANIEL Nobumitu HIROSE Toshiaki MATSUI 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2001/09/01
Vol. E84-B  No. 9  pp. 2395-2406
Type of Manuscript:  Special Section PAPER (Special Issue on Innovation in Antennas and Propagation for Expanding Radio Systems)
Category: Millimeter-Wave Antennas
Keyword: 
Fabry-PerotGaussian beammillimeter wave antenna
 Summary | Full Text:PDF